Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pain in the lower abdomen after intercourse, difficulty in urination, reduced urine output. No periods. Concerned

I slept over at my boyfriend s house a couple of night s ago and we had unprotected sex. Immediately after, I started having horrible nausea and stomach pains, almost like I was about to get my period, and it WAS that time of the month... But I didn t. I woke up in the middle of the night, covered in sweat and very uncomfortable. The pain subsided the next morning, but grew WORSE that night when I realized that I could not urinate properly. When I urinate, my urine is a light, pale yellow or clear and it has decreased significantly in quantity. I will start to urinate and it does not burn until I am almost finished or finished - or so my body says. I stop urinating but it still feels as though there s more left, however, it won t come out! I feel a hard pressure in my lower abdomen , where it feels as though I have to push to urinate further - but I still cannot. When I m not using the restroom, there s a mild pain in my lower abdomen, my lower sides and lower back - I still have not gotten my period and am beginning to get worried. What should I do and what could this be? :(
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As the act taken place near your period time there are least chances of pregnancy.
You have urinary tract infection.
This occurs due to sexual act,consuming less water ,due to some infection etc.
Your nausea & sweating are associated with your anxiety or Pre period.
Take more water for a day or two if you have still symptoms you should consult your doctor.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor